You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Interpolation in Fragments of Intuitionistic Propositional Logic
Gerard R. Renardel de Lavalette
The Journal of Symbolic Logic
Vol. 54, No. 4 (Dec., 1989), pp. 1419-1430
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274823
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show in this paper that all fragments of intuitionistic propostional logic based on a subset of the connectives
$\wedge, \vee, \rightarrow, \neg$ satisfy interpolation. Fragments containing $\leftrightarrow$ or ¬¬ are briefly considered.
The Journal of Symbolic Logic © 1989 Association for Symbolic Logic